# SDR 7C7A201507080053

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 24,841 hours, 38,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FROM PROP THROWN ROCK, RT SIDE FUSELAGE STATION 178, WL 100.  REPAIRED DENT DAMAGE IAW ECO 190 53 15 05.
